# SDR UPS97824881

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5530 · Vertical Stabilizer
- Part: Doubler
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT VERT STAB PANEL BELOW VHF ANTENNA AND FWD OF AFT SPAR HAS SEVERE CORROSION.  REPAIRED IAW DHC SK 801-001.
